MAUDE Adverse Event Report: EXACTECH, INC. TRU CC TIB INSERT SIZE 4, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRU CC TIB INSERT SIZE 4, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-65-4013
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Discomfort (2330); Ambulation or Postural Difficulties (2544); Implant Pain (4561); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/26/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitants: ((b)(6)) 200-02-35 - three peg patella 35mm.((b)(6)) 02-012-50-4011 - tru tib aug 1/2 size 4, 5mm.((b)(6)) 02-012-50-4011 - tru tib aug 1/2 size 4, 5mm.((b)(6)) 02-010-06-0340 - tru cc femoral size 4 right.((b)(6)) 02-012-60-1480 - tru stem ext 14mm x 80mm.((b)(6)) 02-012-45-4040 - lgc tibial fit tray cem sz 4f / 4t.((b)(6)) 02-012-66-1000 - metaphyseal tibial cone, ml29mm.((b)(6)) 02-012-60-1680 - tru stem ext 16mm x 80mm.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Event or Problem Description
Legal case ¿ usa (mdl no.3044).It was reported via legal documentation that approximately 73 months after a right total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear.Plaintiff michael canterbury is currently suffering from the following complications, injuries and/or indications, some or all of which made revision medical necessary: pain, discomfort, difficulty walking as a result of the defective nature of the exactech knee replacement system.Plaintiff has suffered and may continue to suffer, severe and permanent personal injuries, including polyethylene wear and device failure, disbursement of the polyethylene liner into bone and other bodily structures, painful knee revision surgeries to remove or revise the defective device, continued rehabilitation, medical care and possibly additional surgeries.Post operative diagnosis noted wear of the implant.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRU CC TIB INSERT SIZE 4, 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32563
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key20353410
Report Number1038671-2024-03790
Device Sequence Number6480024
Product Code JWH
UDI-Device Identifier10885862266125
UDI-Public10885862266125
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K150890
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/23/2025
Device Catalogue Number02-012-65-4013
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2024
Supplement Date Received by Manufacturer05/21/2025
Initial Report FDA Received Date10/02/2024
Supplement Report FDA Received Date05/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/23/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown